Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
E-Books/E-Docs
Author Krajevski, Milé, 1954- author.

Title Tilings of the plane, hyperbolic groups, and small cancellation conditions / Milé Krajevski.

Publication Info. Providence, Rhode Island : American Mathematical Society, [2001]
©2001

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (74 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 733
Memoirs of the American Mathematical Society ; no. 733.
Note "Volume 154, number 733 (fourth of 5 numbers)."
Bibliography Includes bibliographical references Includes bibliographical references (page 59).
Note Description based on print version record.
Subject Hyperbolic groups.
Tiling (Mathematics)
Cancellation theory (Group theory)
Genre/Form Electronic books.
Other Form: Print version: Krajevski, Milé. Tilings of the plane, hyperbolic groups, and small cancellation conditions. Providence, Rhode Island : American Mathematical Society, [2001] viii, 59 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 733 9780821827628
ISBN 0821827626 (alk. paper)
9780821827628
9781470403263 (e-book)

 
    
Available items only